# SDR C2XA03TY176

- Difficulty date: October 5, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 7,620 hours, 5,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE GALLEY FLOOR SUPPORT CENTER OMEGA BEAM.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BEAM IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
